| Model Number |
MC2-4570S |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod failed force testing.The rod was disassembled and substantial debris was seen around the leadscrew, the radial bearing, and the extending bar.Additionally the leadscrew was found to be seized within the extending bar.It is unknown why the rod was removed.No additional information is available.
Additional Manufacturer Narrative
The device was returned to newcastle university; no product was returned to the manufacturer for investigation.A root cause was unable to be determined with the information provided.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections upon release to finished goods.